# SDR CALA2025070306192

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 123,471 hours, 12,650 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W412022SBR7
- Part serial: 0211
- Condition: Dented
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON SLAT 13 DURING POST ARRIVAL WALK AROUND WIDTH 4", HEIGHT 1.5", DEPTH 0.085".  NO LOOSE OR MISSING FASTERS. WITHIN 20" AND DENT DOES NOT CREASE ALONG UNDERLYING STRUCTURE. HFEC INSPECTION PERFORMED. ACCOMPLISHED ECRA 5740-03356 PART 1 INTERIM REPAIR.
